Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 22, NWS Louisville, KY

April 7, 2006Logan County, Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 7, 2006, 10:25 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 10:25 PM CDT (03:25 UTC)
Expired
Apr 8, 2006, 4:30 AM CDT
In force
6 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Logan County, KY, Simpson County, KY, Warren County, KY

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:25 PM CDTFLOODBowling Green, KYNUMEROUS ROADS CLOSED IN THE AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 080329
FFWLMK
KYC141-213-227-080930-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY
  SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY
  WARREN COUNTY IN SOUTH CENTRAL KENTUCKY
  THIS INCLUDES THE CITY OF BOWLING GREEN

* UNTIL 430 AM CDT SATURDAY

* AT 1020 PM CDT...A TRAINED WEATHER SPOTTER REPORTED NUMEROUS 
ROADS CLOSED AROUND THE REGION. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
LEWISBURG...ROCKFIELD...RICHARDSVILLE...PLUM  
SPRINGS...OAKLAND...HADLEY AND EPLEYS STATION.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3667 8705 3669 8644 3681 8642 3703 8617
      3716 8659 3699 8666 3704 8704

$$

JA
2 follow-up statements
000 
WGUS73 KLMK 080458
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1255 AM EDT SAT APR 8 2006

KYC141-213-227-080930-
WARREN KY-LOGAN KY-SIMPSON KY-
1155 PM CDT FRI APR 7 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
SIMPSON...LOGAN AND WARREN COUNTIES...

AT 1152 PM CDT... ADDITIONAL THUNDERSTORMS WERE MOVING INTO THE 
AREA. THESE STORMS MAY PRODUCE UP TO AN ADDITIONAL ONE HALF INCH OF 
RAIN THIS MORNING. THE PRECIPITATION FALLING ON ALREADY SATURATED 
GROUND WILL CAUSE SMALL STREAMS AND CREEKS TO RISE OUT OF THEIR 
BANKS AND PONDING OF WAITE ON ROADS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOWLING GREEN

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3667 8705 3669 8644 3681 8642 3703 8617
      3716 8659 3699 8666 3704 8704

$$

JA
000 
WGUS73 KLMK 080923
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 AM EDT SAT APR 8 2006

KYC141-213-227-080932-
WARREN KY-LOGAN KY-SIMPSON KY-
422 AM CDT SAT APR 8 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 AM EDT(430 AM CDT) FOR
SIMPSON...LOGAN AND WARREN COUNTIES...

THE RAIN HAS ENDED ACROSS THE AREA AND NO ADDITIONAL REPORTS OF 
FLOODING HAVE BEEN RECEIVED THIS MORNING.


LAT...LON 3667 8705 3669 8644 3681 8642 3703 8617
      3716 8659 3699 8666 3704 8704

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 10:11 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 7, 10:11 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1111 PM EDT FRI APR 7 2006

.MESO UPDATE...
WELL...AFTER TALKING TO SPC...WE ARE GOING TO DROP THE NORTHERN
TWO TIERS OF COUNTIES FROM TOR WATCH #170. BEST SVR THREAT SHOULD
BE MORE INTO THE BWG/GLW AREAS FOR THE NEXT FEW HOURS.

CS

&&

.PREV DISCUSSION... (ISSUED 1056 PM EDT FRI APR 7 2006)

MESO UPDATE...
WILL BE UPDATING THE FCST TO DROP TOR WATCH #165. SCT STRONG
STORMS CONTINUE OVER SRN KY AT THIS HOUR...AND WILL POSE AN ISLTD
RISK FOR SVR STORMS OVER THE NEXT FEW HOURS. ADDITIONAL STRONG CELLS
ARE DEVELOPING BACK IN WRN KY AND SE MO...WITHIN A SMALL SCALE
AXIS OF SFC BASED INSTABILITY...SO THREAT FOR ADDITIONAL STORMS
WILL CONTINUE INTO EARLY OVERNIGHT HOURS PARTICULARLY OVER
SRN/CNTRL PARTS OF KY. SO WILL MAINTAIN TOR WATCH #170 AT THIS
TIME...THOUGH FEEL MAIN THREATS IN OUR CWA WOULD BE HAIL AND ISLTD
STRAIGHT LINE WINDS. MAY HAVE TO ALSO WATCH FOR SOME LOCALIZED
HYDRO ISSUES WITH STORMS MOVING OVER THE SAME AREAS.

CS

PREV DISCUSSION... (ISSUED 841 PM EDT FRI APR 7 2006)

MESOSCALE UPDATE...
NEW TORNADO WATCH WILL BE ISSUED SHORTLY TO REPLACE THE ONE THAT
EXPIRES AT 9 PM EDT (#162). OTHER WATCH (#165) CONTINUES UNTIL 11
PM EDT. BROKEN LINE OF STRONG TO SEVERE STORMS CONTINUES FROM NEAR
PAH TO FTK TO JUST N OF LEX. SFC LOW NOW OVER FAR NE ARKANSAS
EXPECTED TO TRANSLATE SE...THIS SHOULD HELP ENHANCE SLY INFLOW
INTO STORMS OVER LMK CWA...AND ALONG WITH BACKING SFC WINDS KEEP
THE ASSOC TORNADO THREAT GOING WITH ANY DISCRETE STORMS. MOST
INTENSE STORMS AT THIS TIME ARE OVER ANDERSON COUNTY...AND EASTERN
OHIO COUNTY. STORMS NEAR FTK APPEAR TO BE NORTH OF SFC GUST FRONT
AND MAY POSE A THREAT FOR ELEVATED HAIL AND HEAVY RAINS OVER NEXT
HOUR OR SO.

CS

PREV DISCUSSION... (ISSUED 543 PM EDT FRI APR 7 2006)

MESOSCALE UPDATE...

SUPERCELLS CONTINUE TO MOVE OUT OF TN AND HAVE DISTINCT RIGHT MOVING
CHARACTERISTICS...AND NOW THE OUR MAIN FOCUS IS THE LINE OF STORMS
THAT ARE FORMING AHEAD OF THE FRONT. THIS SHOULD ENHANCE THE WIND
POTENTIAL GIBSON COUNTY KY STORM JUST PRODUCED BASEBALL SIZE HAIL.
THIS STORM IN ENTERING AIR THAT HAS NOT BEEN WORKED OVER...SO THE
TORNADO THREAT WILL CONTINUE. LARGE HAIL IS STILL A THREAT WITH
OPTIMUM WBZS. DEW POINTS DROP OFF BEHIND THE FRONT AND THINGS WILL
QUIET DOWN BY MID TO LATE EVENING.
JDG

LONG TERM(SATURDAY NIGHT THROUGH FRIDAY)

NO CHANGES TO THE EXTENDED PD...MAINLY DRY WITH ABOVE NORMAL TEMPS.

HIGH PRESSURE WILL MIGRATE EAST TOWARD THE MID ATLANTIC COAST
BY TUESDAY. MOIST SOUTHERLY FLO WILL INCREASE BY TUESDAY...BUT A
RIDGE AXIS EXTENDING SOUTHWEST INTO THE NORTHERN GULF WILL INHIBIT
RAPID RETURN OF GULF MOISTURE. RIDGING ALOFT WILL DEVELOP ACROSS THE
LOWER OHIO VALLEY AS TROUGHING DEVELOPS ACROSS THE ROCKIES.

LOW PRESSURE MOVING WEST OF THE GREAT LAKES WEDNESDAY WILL ALLOW A
TROUGH TO MOVE EAST THROUGH OUR REGION WEDNESDAY. MODIFIED GULF AIR
WILL APPROACH FROM THE WEST AND SO WILL KEEP LOW CHANCES FOR SHOWERS
AND THUNDER WEDNESDAY...SUPPORTED BY HPC. THIS SYSTEM IS WEAK
HOWEVER AND MAINLY TO OUR NORTH...SO NO COLD AIR TO FOLLOW WITH
CONTD OSLO WARMING THRU FRI. --DK

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 7, 10:20 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1120 PM EDT FRI APR 7 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-080830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1120 PM CDT FRI APR 7 2006 /1020 PM EDT FRI APR 7 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE ACROSS THE OUTLOOK
AREA...MAINLY SOUTH OF THE OHIO RIVER FOR ALL OF CENTRAL KENTUCKY.
THE BEST CHANCE OF SEVERE WEATHER WILL REMAIN ACROSS FAR SOUTHERN
KENTUCKY. A TORNADO WATCH REMAINS IN AFFECT FOR CENTRAL KENTUCKY
EXCEPT FOR THE BLUEGRASS REGION. THE MAIN THREAT WITH REMAINING
THUNDERSTORMS WILL BE HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

THERE WILL BE THE POSSIBILITY OF FROST OR FREEZING TEMPERATURES
SUNDAY MORNING AS COOL HIGH PRESSURE BUILDS INTO THE LOWER OHIO
VALLEY. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE NEXT
WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE NEEDED OVERNIGHT...ESPECIALLY ACROSS
FAR SOUTHERN KENTUCKY. INFORMATION MAY ALSO BE FOUND ON THE WEB AT
WEATHER.GOV/LOUISVILLE.

AL

In the hours before

Local storm report, Apr 7, 9:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             BOWLING GREEN           36.97N 86.44W
04/07/2006  E0.75 INCH       WARREN             KY   BROADCAST MEDIA

            AT WCVK RADIO STATION

&&

CS
Local storm report, Apr 7, 9:09 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1009 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     5 NW LEBANON            37.62N 85.32W
04/07/2006                   MARION             KY   LAW ENFORCEMENT

            TREE DOWN

&&

RL
Special weather statement, Apr 7, 9:24 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1024 PM EDT FRI APR 7 2006

KYZ023-024-026>028-040>043-046>049-053>057-061>067-070>078-081-082-
080305-
ADAIR KY-ALLEN KY-BARREN KY-BOURBON KY-BOYLE KY-BRECKINRIDGE KY-
BUTLER KY-CASEY KY-CLARK KY-CLINTON KY-CUMBERLAND KY-EDMONSON KY-
FAYETTE KY-GARRARD KY-GRAYSON KY-GREEN KY-HANCOCK KY-HARDIN KY-
HART KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-MADISON KY-
MARION KY-MERCER KY-METCALFE KY-MONROE KY-NICHOLAS KY-OHIO KY-
RUSSELL KY-SIMPSON KY-TAYLOR KY-WARREN KY-WASHINGTON KY-WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BEAVER DAM...BOWLING GREEN...
CAMPBELLSVILLE...COLUMBIA...DANVILLE...ELIZABETHTOWN...FRANKLIN...
GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...LEITCHFIELD...
LEXINGTON...MUNFORDVILLE...PARIS...RICHMOND...RUSSELLVILLE...
SCOTTSVILLE...SPRINGFIELD...STANFORD...TOMPKINSVILLE...VERSAILLES...
WINCHESTER
1024 PM EDT (924 PM CDT) FRI APR 7 2006

...TORNADO WATCH REMAINS IN EFFECT...

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE
MOVING EAST SOUTHEAST AT 35 TO 45 MPH ACROSS CENTRAL KENTUCKY. THESE
STORMS HAVE HAD A RECENT HISTORY OF PRODUCING LARGE HAIL TO NICKEL
SIZE...AND DAMAGING WINDS NEAR 60 MPH.

AT THEIR PRESENT PACE THESE STORMS...WILL AFFECT LOCATIONS AROUND
SCOTTSVILLE...TOMPKINSVILLE...COLUMBIA...STANFORD...AND RICHMOND
THROUGH 11 PM EDT (10 PM CDT). ADDITIONAL STORMS WILL MOVE OUT OF
WESTERN KENTUCKY INTO PARTS OF OHIO...BUTLER...AND LOGAN COUNTIES.

ALL OF THESE STORMS WILL PRODUCE HEAVY RAINS...HAIL...GUSTY WINDS TO
40 MPH...AND FREQUENT LIGHTNING. A FEW STORMS MAY BECOME SEVERE. STAY
TUNED TO LOCAL MEDIA...OR NOAA WEATHER RADIO...FOR POSSIBLE WARNINGS.

TRAVELERS ON THE CUMBERLAND PARKWAY EAST OF GLASGOW...I-65 SOUTH OF
BOWLING GREEN...AND I-75 SOUTH OF LEXINGTON...WILL ENCOUNTER THESE
STORMS

CS
Local storm report, Apr 7, 9:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             RUSSELLVILLE            36.84N 86.89W
04/07/2006  E1.00 INCH       LOGAN              KY   LAW ENFORCEMENT

            QUARTER SIZED HAIL REPORTED BY COUNTY DISPATCH ALONG 431
            NEAR THE HOSPITAL JUST INSIDE THE CITY LIMITS OF
            RUSSELLVILLE.

0126 PM     HAIL             OLMSTEAD                36.75N 87.02W
04/07/2006  E1.00 INCH       LOGAN              KY   EMERGENCY MNGR

0146 PM     HAIL             BOWLING GREEN           36.97N 86.44W
04/07/2006  M0.75 INCH       WARREN             KY   BROADCAST MEDIA

0150 PM     HAIL             BOWLING GREEN           36.97N 86.44W
04/07/2006  E0.88 INCH       WARREN             KY   BROADCAST MEDIA

0155 PM     HAIL             4 N HARTFORD            37.51N 86.89W
04/07/2006  E1.75 INCH       OHIO               KY   TRAINED SPOTTER

0155 PM     HAIL             HARTFORD                37.45N 86.89W
04/07/2006  M1.00 INCH       OHIO               KY   EMERGENCY MNGR

0205 PM     HAIL             RICHARDSVILLE           37.10N 86.50W
04/07/2006  M1.00 INCH       WARREN             KY   BROADCAST MEDIA

0207 PM     HAIL             5 S BROWNSVILLE         37.12N 86.26W
04/07/2006  E0.50 INCH       EDMONSON           KY   TRAINED SPOTTER

0210 PM     HAIL             FORDSVILLE              37.64N 86.72W
04/07/2006  E1.75 INCH       OHIO               KY   TRAINED SPOTTER

0217 PM     HAIL             FORDSVILLE              37.64N 86.72W
04/07/2006  M1.00 INCH       OHIO               KY   EMERGENCY MNGR

0220 PM     HAIL             RHODA                   37.15N 86.23W
04/07/2006  M0.88 INCH       EDMONSON           KY   TRAINED SPOTTER

0229 PM     HAIL             CLOVERPORT              37.83N 86.63W
04/07/2006  M1.00 INCH       BRECKINRIDGE       KY   EMERGENCY MNGR

0236 PM     FUNNEL CLOUD     CAVE CITY               37.14N 85.96W
04/07/2006                   BARREN             KY   TRAINED SPOTTER

0236 PM     HAIL             CAVE CITY               37.14N 85.96W
04/07/2006  M1.75 INCH       BARREN             KY   TRAINED SPOTTER

0244 PM     HAIL             HORSE CAVE              37.17N 85.91W
04/07/2006  M1.75 INCH       HART               KY   EMERGENCY MNGR

            WINDOWS BROKEN, VINYL SIDING DAMAGED TO HOMES.

0248 PM     FUNNEL CLOUD     HISEVILLE               37.10N 85.82W
04/07/2006                   BARREN             KY   TRAINED SPOTTER

0250 PM     HAIL             PAYNEVILLE              37.98N 86.32W
04/07/2006  M1.00 INCH       MEADE              KY   AMATEUR RADIO

0251 PM     HAIL             CENTER                  37.13N 85.68W
04/07/2006  M1.75 INCH       METCALFE           KY   TRAINED SPOTTER

            75 MPH WIND

0256 PM     HAIL             RUSSELLVILLE            36.84N 86.89W
04/07/2006  M1.75 INCH       LOGAN              KY   TRAINED SPOTTER

0256 PM     HAIL             CENTER                  37.13N 85.68W
04/07/2006  M2.00 INCH       METCALFE           KY   TRAINED SPOTTER

0256 PM     HAIL             WOODBURN                36.84N 86.53W
04/07/2006  M1.75 INCH       WARREN             KY   BROADCAST MEDIA

0300 PM     HAIL             PIERCE                  37.18N 85.62W
04/07/2006  M1.75 INCH       GREEN              KY   TRAINED SPOTTER

0300 PM     TSTM WND DMG     GREENSBURG              37.26N 85.50W
04/07/2006                   GREEN              KY   EMERGENCY MNGR

            UTILITY POLES DOWN

0310 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
04/07/2006  M1.75 INCH       TAYLOR             KY   EMERGENCY MNGR

0312 PM     FUNNEL CLOUD     2 E AUBURN              36.87N 86.66W
04/07/2006                   SIMPSON            KY   TRAINED SPOTTER

0328 PM     HAIL             5 E WOODBURN            36.84N 86.44W
04/07/2006  M1.75 INCH       WARREN             KY   TRAINED SPOTTER

0329 PM     HAIL             GALENA                  38.35N 85.94W
04/07/2006  M1.50 INCH       FLOYD              IN   AMATEUR RADIO

0329 PM     HAIL             FLOYDS KNOBS            38.32N 85.87W
04/07/2006  E0.88 INCH       FLOYD              IN   TRAINED SPOTTER

0331 PM     HAIL             GEORGETOWN              38.30N 85.97W
04/07/2006  M2.50 INCH       FLOYD              IN   BROADCAST MEDIA

0335 PM     HAIL             NEW ALBANY              38.30N 85.83W
04/07/2006  M1.75 INCH       FLOYD              IN   FIRE DEPT/RESCUE

0340 PM     HAIL             LIBERTY                 37.32N 84.93W
04/07/2006  M1.75 INCH       CASEY              KY   TRAINED SPOTTER

0342 PM     HAIL             HENRYVILLE              38.53N 85.77W
04/07/2006  M2.50 INCH       CLARK              IN   BROADCAST MEDIA

            CAR AND HOME WINDOWS BROKEN

0342 PM     HAIL             MEMPHIS                 38.48N 85.77W
04/07/2006  M2.00 INCH       CLARK              IN   TRAINED SPOTTER

0348 PM     HAIL             CHARLESTOWN             38.45N 85.67W
04/07/2006  M0.75 INCH       CLARK              IN   TRAINED SPOTTER

0351 PM     TORNADO          SELLERSBURG             38.39N 85.76W
04/07/2006                   CLARK              IN   LAW ENFORCEMENT

            NEAR I-65

0406 PM     HAIL             HANOVER                 38.72N 85.47W
04/07/2006  M0.75 INCH       JEFFERSON          IN   BROADCAST MEDIA

0408 PM     TSTM WND DMG     EIGHTY EIGHT            36.92N 85.77W
04/07/2006                   BARREN             KY   EMERGENCY MNGR

            BARN DESTROYED

0410 PM     TSTM WND DMG     3 NW MADISON            38.79N 85.42W
04/07/2006                   JEFFERSON          IN   EMERGENCY MNGR

            BARN DESTROYED

0410 PM     HAIL             2 N MADISON             38.78N 85.38W
04/07/2006  M1.00 INCH       JEFFERSON          IN   AMATEUR RADIO

0418 PM     HAIL             HUNTINGBURG             38.30N 86.96W
04/07/2006  M1.00 INCH       DUBOIS             IN   EMERGENCY MNGR

0430 PM     HAIL             ORLEANS                 38.66N 86.45W
04/07/2006  M1.00 INCH       ORANGE             IN   BROADCAST MEDIA

0430 PM     TSTM WND DMG     TEMPLE HILL             36.88N 85.83W
04/07/2006                   BARREN             KY   BROADCAST MEDIA

            SIGNIFICANT DAMAGE. ROADS BLOCKED.

0432 PM     HAIL             PAOLI                   38.56N 86.47W
04/07/2006  M0.75 INCH       ORANGE             IN   EMERGENCY MNGR

            REPORTED COUNTY WIDE

0435 PM     HAIL             HITCHCOCK               38.63N 86.17W
04/07/2006  M0.88 INCH       WASHINGTON         IN   EMERGENCY MNGR

0450 PM     HAIL             HAYSVILLE               38.48N 86.92W
04/07/2006  M0.75 INCH       DUBOIS             IN   AMATEUR RADIO

0506 PM     HAIL             PEYTONSBURG             36.63N 85.38W
04/07/2006  M0.75 INCH       CUMBERLAND         KY   LAW ENFORCEMENT

0601 PM     HAIL             JASPER                  38.39N 86.94W
04/07/2006  M1.00 INCH       DUBOIS             IN   AMATEUR RADIO

0629 PM     HAIL             AUSTIN                  38.74N 85.81W
04/07/2006  E1.50 INCH       SCOTT              IN   TRAINED SPOTTER

0631 PM     FUNNEL CLOUD     2 SE AUSTIN             38.72N 85.78W
04/07/2006                   SCOTT              IN   TRAINED SPOTTER

0641 PM     HAIL             DEPUTY                  38.80N 85.65W
04/07/2006  E1.75 INCH       JEFFERSON          IN   TRAINED SPOTTER

0649 PM     HAIL             3 W ENGLISH             38.33N 86.52W
04/07/2006  E1.00 INCH       CRAWFORD           IN   EMERGENCY MNGR

0650 PM     HAIL             APALONA                 38.15N 86.63W
04/07/2006  E1.25 INCH       PERRY              IN   TRAINED SPOTTER

0652 PM     HAIL             MADISON                 38.76N 85.38W
04/07/2006  E1.00 INCH       JEFFERSON          IN   TRAINED SPOTTER

0653 PM     HAIL             MARENGO                 38.37N 86.34W
04/07/2006  M1.00 INCH       CRAWFORD           IN   AMATEUR RADIO

0654 PM     HAIL             PEYTONSBURG             36.63N 85.38W
04/07/2006  E0.75 INCH       CUMBERLAND         KY   TRAINED SPOTTER

            PENNY SIZE HAIL AT DALE HOLLOW LAKE SP

0655 PM     HAIL             CAREFREE                38.24N 86.36W
04/07/2006  E1.75 INCH       CRAWFORD           IN   LAW ENFORCEMENT

0658 PM     HAIL             1 E CURBY               38.24N 86.36W
04/07/2006  E1.00 INCH       CRAWFORD           IN   TRAINED SPOTTER

0702 PM     HAIL             RAMSEY                  38.32N 86.15W
04/07/2006  M1.75 INCH       HARRISON           IN   EMERGENCY MNGR

0702 PM     HAIL             PILOT KNOB              38.28N 86.35W
04/07/2006  M1.75 INCH       CRAWFORD           IN   AMATEUR RADIO

0712 PM     HAIL             WHITE CLOUD             38.23N 86.23W
04/07/2006  E1.25 INCH       HARRISON           IN   TRAINED SPOTTER

            HAIL COVERING THE GROUND

0717 PM     FUNNEL CLOUD     2 S CORYDON             38.18N 86.13W
04/07/2006                   HARRISON           IN   EMERGENCY MNGR

0725 PM     HAIL             GEORGETOWN              38.30N 85.97W
04/07/2006  E0.75 INCH       FLOYD              IN   TRAINED SPOTTER

0735 PM     TSTM WND DMG     PLEASURE RIDGE PARK     38.15N 85.85W
04/07/2006                   JEFFERSON          KY   EMERGENCY MNGR

            TREE FELL ONTO A HOUSE. EVENT TIME ESTIMATED

0735 PM     TORNADO          PLEASURE RIDGE PARK     38.15N 85.85W
04/07/2006                   JEFFERSON          KY   TRAINED SPOTTER

            TORNADO ON THE GROUND

0740 PM     HAIL             PLEASURE RIDGE PARK     38.15N 85.85W
04/07/2006  E0.75 INCH       JEFFERSON          KY   TRAINED SPOTTER

0745 PM     HAIL             OKOLONA                 38.14N 85.69W
04/07/2006  E0.88 INCH       JEFFERSON          KY   NWS EMPLOYEE

0814 PM     FUNNEL CLOUD     WATERFORD               38.03N 85.43W
04/07/2006                   SPENCER            KY   TRAINED SPOTTER

            NEAR HWY 44 AND 623 HEADING EAST.

0818 PM     HAIL             3 W HARTFORD            37.45N 86.95W
04/07/2006  E1.00 INCH       OHIO               KY   TRAINED SPOTTER

0818 PM     HAIL             1 WSW CENTERTOWN        37.41N 87.01W
04/07/2006  E1.00 INCH       OHIO               KY   TRAINED SPOTTER

            FUNNEL CLOUD ALSO BEING REPORTED.

0819 PM     TSTM WND DMG     LITTLE MOUNT            38.07N 85.25W
04/07/2006                   SPENCER            KY   LAW ENFORCEMENT

            DOWN TREES NEAR GOOSE CREEK ROAD...POWERLINES DOWN NEAR
            NORMANDY STATION ROAD

0852 PM     FUNNEL CLOUD     LAWRENCEBURG            38.03N 84.89W
04/07/2006                   ANDERSON           KY   TRAINED SPOTTER

0855 PM     HAIL             LAWRENCEBURG            38.03N 84.89W
04/07/2006  E0.88 INCH       ANDERSON           KY   TRAINED SPOTTER

0901 PM     HAIL             WELCHS CREEK            37.35N 86.57W
04/07/2006  E0.88 INCH       BUTLER             KY   TRAINED SPOTTER

0902 PM     HAIL             2 W VERSAILLES          38.05N 84.77W
04/07/2006  E0.88 INCH       WOODFORD           KY   BROADCAST MEDIA

            VIEWER REPORT BETWEEN LAWRECEBURG AND VERSAILLES

0915 PM     HAIL             BARDSTOWN               37.81N 85.46W
04/07/2006  E0.25 INCH       NELSON             KY   BROADCAST MEDIA

0928 PM     FUNNEL CLOUD     AUBURN                  36.87N 86.70W
04/07/2006                   LOGAN              KY   LAW ENFORCEMENT

0928 PM     HAIL             LEXINGTON               38.04N 84.46W
04/07/2006  E0.25 INCH       FAYETTE            KY   AMATEUR RADIO

0943 PM     HAIL             7 N HARRODSBURG         37.87N 84.85W
04/07/2006  E0.25 INCH       MERCER             KY   TRAINED SPOTTER

0945 PM     HAIL             BOWLING GREEN           36.97N 86.44W
04/07/2006  E0.75 INCH       WARREN             KY   BROADCAST MEDIA

            AT WCVK RADIO STATION

0945 PM     HAIL             BOWLING GREEN           36.97N 86.44W
04/07/2006  E0.88 INCH       WARREN             KY   BROADCAST MEDIA

            AT WBKO STATION

0950 PM     TSTM WND DMG     5 NW LEBANON            37.62N 85.32W
04/07/2006                   MARION             KY   LAW ENFORCEMENT

            TREE DOWN

0951 PM     TSTM WND GST     BOWLING GREEN           36.97N 86.44W
04/07/2006  M46.00 MPH       WARREN             KY   ASOS

&&

AL
Special weather statement, Apr 7, 10:10 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1110 PM EDT FRI APR 7 2006

KYZ061-070-080415-
BUTLER KY-LOGAN KY-
INCLUDING THE CITIES OF...MORGANTOWN...RUSSELLVILLE
1010 PM CDT FRI APR 7 2006

A LINE OF THUNDERSTORMS WILL MOVE ACROSS LOGAN AND BUTLER
COUNTIES THROUGH 11 PM CDT. SOME OF THE STORMS WILL BE CAPABLE OF
PRODUCING WINDS UP TO 45 MPH ALONG WITH SMALL HAIL.

JA
Special weather statement, Apr 7, 10:24 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1124 PM EDT FRI APR 7 2006

KYZ061-062-070>078-081-082-080530-
BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
1024 PM CDT FRI APR 7 2006

...TORNADO WATCH REMAINS IN EFFECT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS SOUTH
CENTRAL KENTUCKY THROUGH MIDNIGHT CDT (1 AM EDT). A FEW STORMS
COULD PRODUCE WIND GUSTS UP TO 40 MPH AND SMALL HAIL.

IN ADDITION...HEAVY RAIN WILL OCCUR WITH SOME OF THE THUNDERSTORMS
WHICH COULD LEAD TO PONDING OF WATER AND LOCAL FLOODING ON SOME
ROADWAYS AND LOW LYING AREAS.

A TORNADO WATCH REMAINS IN EFFECT SO AN ISOLATED SEVERE
STORM OR TWO IS STILL POSSIBLE AS WELL THROUGH MIDNIGHT CDT.

USE CAUTION AND SLOW DOWN IF DRIVING. WATCH FOR REDUCED
VISIBILITIES IN HEAVY RAIN AND PONDING OF WATER ON ROADS.

TWF

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:09 PM CDTTornado WarningLMKOhio36 min
Apr 7, 7:15 PM CDTTornado WarningLMKSpencer25 min
Apr 7, 7:33 PM CDTTornado WarningLMKAnderson29 min
Apr 7, 7:45 PM CDTTornado WarningLMKButler, Grayson, Ohio45 min
Apr 7, 7:52 PM CDTSevere Thunderstorm WarningLMKWoodford24 min
Apr 7, 8:06 PM CDTSevere Thunderstorm WarningLMKLarue39 min
Apr 7, 8:07 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine28 min
Apr 7, 8:11 PM CDTSevere Thunderstorm WarningLMKNelson34 min
Apr 7, 8:11 PM CDTSevere Thunderstorm WarningLMKNelson34 min
Apr 7, 8:22 PM CDTSevere Thunderstorm WarningLMKEdmonson23 min
Apr 7, 8:22 PM CDTSevere Thunderstorm WarningLMKMarion, Washington38 min
Apr 7, 8:46 PM CDTSevere Thunderstorm WarningLMKWarren29 min
Apr 7, 8:49 PM CDTSevere Thunderstorm WarningLMKHart26 min
Apr 7, 9:12 PM CDTSevere Thunderstorm WarningLMKCasey33 min
Apr 8, 10:51 AM CDTFrost AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more21 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.